# SDR IPXA2018080832580

- Difficulty date: July 26, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING UPPER FUEL TANK AFT WEB WAS CRACKED AT BS 1372, LBL 80.  REPAIRED THE WEB IAW EO MD11-5710-69413-A.  MAJOR.
